It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 Showing 1 - 20 of 57 for eye pressure 50. (0.034 seconds)


... I saw my opthomologist today and he diagnosed me with secondary glaucoma. My eye pressure is down in the 30's since the one dose of Xalatan except Xalatan gives me terrible chest pressure so I can't use it. ... (7 replies)
... your reply. The steroids are slowly dissapating from my eyes and when they have dissappeared, I will never get the injections again. Since using the combigan my pressure is back to normal...or even below normal at 12 in the right eye and less in the left. Thank you for the suggestion on lowering eye pressure level. ... (7 replies)
... Hard to say but I know that steroids will increase eye pressure. How much is hard to say but may depend on how long you have been on them for. ... (7 replies)

... e on the inside of the bridge of my nose to keep the drops from entering my stomach, but they still get into my blood stream and cause adverse effects from chest pressure to depression. I hope this one works. I'll know more after the first 24 hours. Thanks again. ... (7 replies)
... no longer able to use the eyedrops called Combigan as it causes me to go into a deep depression which just happens to be one of the side effects. I went to the eye doc today and the pressure in the right eye is up again to 50. I am suppose to use the Xalatan alone before I go to bed. ... (7 replies)
... and he checked the pressure which read 50 in the right eye and 36 in the left. He gave me Combigan drops twice a day and Xalatan once before bed and will check the pressure again tomorrow. ... (7 replies)
... 80 year old female w/ history of hypertension, type II diabetes, glaucoma - eye pressure shot-up from mid to upper 20's to 40's in just a few days in July 2007 - two ophthalmologists and one optometrist are perplexed as to why Currently using following drops for glaucoma: 1) Azopt - 2 drops/day - used for several months 2) Travatan - 1 drop/day - used for several... (5 replies)
... Hi Sophie, sometime ago you answered one of my posts. It seemed as if our symptoms were similiar. Well, I saw the opth. yesterday and after dilation she still says my problem stems from the vitreous matter that causes floaters. I really trust her. She says as this gob passes over the retina it casts a shadow on it which is the white clouse I see. I'm sorry to read that you now... (7 replies)
... Untreated iritis (and you had it for several months) can cause permanent damage and vision loss, so don't be too hard on the injections. They were probably needed to get the condition under control quickly. In future, if you have another episode of iritis, steroid drops could probably be used instead of injections. (7 replies)
... My vision in my right eye has gone slanted. Sort of like italics but to the left. ... (0 replies)
... already a part of my eyes anatomy was becoming larger or irritating my eye in some way if that makes any sense at all. ... (0 replies)
... My doctor prescribed Losartan a few months ago for high blood pressure, 50 mg once a day. As soon as I started taking it my vision became blurry. A week ago he doubled the dose to 100 mg once a day. ... (3 replies)
... Well, the right eye was just a hair too weak, but the left eye but too blurry. The thing is, this was before the blurriness started. ... (2 replies)
... years firewood. I threw a block over a dead spruce tree, it caught one of the dead branches which sprung back and hit me right in the middle of my left eye. The eye lid was closed but instantly lost vision and there was lots of bleeding, I knew it was serious so off to the ER I went. ... (16 replies)
... Friedi, just a note to tell you that EBMD is one of the most common conditions the eye care doctor sees in clinical practice. ... (125 replies)
... ma so my glaucoma specialist is thinking it may have been caused from the iritis not being diagnosed for so long. I have since had a laser procedure in my right eye which opened up 70 vessels and brought the pressure down. It was still in the 50's even with using the drops. ... (4 replies)
... weeks ago I started having very heavy, gritty, sometimes burning eyes and went to my Opthalmologist so he could check them out, he said the pressure in my eyes and everything else looked fine, said he believes it is allergies and dry eye, gave me some allergy Elestat drops and sent me home. ... (0 replies)
... for an eye exam, but you could have dry eye condition and my eyes burn . I have a solutions that I use to clean my eye lids in the morning . Igene. Now , need to see a eye doctor for sure . Do call around and see what these eye doctors charge . ... (3 replies)
... I've had many eye problems over the past 7 years, starting with a detached retina in 2000 and a macular hole in 2001. ... (78 replies)
Pred Forte
Dec 22, 2006
... vitrectomy to treat eye surface inflammation due to a severe suture reaction. ... (12 replies)


Associated Tags: eye strain, twitching, vision problems

Pages: 1 2 3

All times are GMT -7. The time now is 03:49 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!